Thank you for your query at DoctorSpring.
I understand that you are on tablet lamotrigine for mood regulation . Lamotrigine is an anti epileptic medication used to control seizures in adults and children and also used for controlling mood changes and in bipolar disorder.
This pill has a number of side effects ranging from milder ones like runny nose , sore throat , blurred vision , tiredness , back pain , dry mouth to more serious side effects like skin rashes , fever with swollen glands , easy bruising ,chest pain and seizures. Since you have mentioned that you are on NSAIDs and antihistamines for the runny nose and sore throat you can continue with that.
In regard to the question , the excessive sweating at night and hot flashes are caused due to the medication and needs to be thoroughly investigated.
I would suggest you to consult your doctor regarding the change of medication to minimize the side effects . Hope this helps .